# SDR AALA2018111989002

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,512 hours, 21,180 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RIGHT ELEVATOR NR 6 HINGE FITTING TO BE WORN AND HAVE EXCESSIVE PLAY.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE HINGE FITTING IAW AMM 55-16-42.
